Please Help - Only day 2

Discussion in 'My Experience with Duromine' started by shelane, May 1, 2014.

  1. shelane

    shelane New Member
    Registered

    Joined:
    Apr 30, 2014
    Messages:
    7
    Likes Received:
    1
    Its only my 2nd day but I'm feeling real weak, spaced out and tired. Last nite I got home and immediately crashed into bed woke up at 12am and felt like I slept for hours!!! Eventually dosed off again, but woke up this morning starving I am still eating as usual but using the toilet much more for #2 (sorry TMI) is this all normal? Please help
     
  2. Tamaraj

    Tamaraj Member
    Registered

    Joined:
    Mar 26, 2014
    Messages:
    51
    Likes Received:
    14
    what strength are you on? are you eating enough and drinking enough water? I was getting like that but I realised I wasn't eating enough....because I wasn't hungry I forgot about eating but once I started eating more, I was ok....I think you are meant to eat healthy snacks twice a day (that's what I got told...could be completely wrong though)
     
    JennyGordonii likes this.
  3. shelane

    shelane New Member
    Registered

    Joined:
    Apr 30, 2014
    Messages:
    7
    Likes Received:
    1
    Thanks for your reply. I am using 30 mg. I am actually okay today I no longer feel spaced out or that tired. I just never slept a wink last night but after taking the pill this morning I am like a duracell bunny LOL. Very thirsty and using the loo every 30 minutes. I take the pill at 4:30 in the morning but still cannot sleep. What do you suggest I do?
     
  4. Tamaraj

    Tamaraj Member
    Registered

    Joined:
    Mar 26, 2014
    Messages:
    51
    Likes Received:
    14
    im really thirsty too, its annoying actually because its so cold where I live at the moment I only want hot tea, not cold water to drink
    Not sure what you can do about the sleep, I have some nights where I wake up at 1am and then don't go back to sleep until about 3 or 4. But then its really strange, normally I would be so tired and cranky the next day but im ok, don't feel any different. Then other nights im really tired and sleep all night so I have no idea how it works.

    I do get head spins sometimes, I hate them.
     
  5. Lanny Edey

    Lanny Edey Member
    Registered

    Joined:
    May 1, 2014
    Messages:
    34
    Likes Received:
    27
    Glad that the symptoms have stopped for you. How are your eating habits going? Are you eating the right foods (Healthy Foods)? I know that it sounds like hard work trying to drink all that water but I found that if I was really honest with myself and accountable for what I was eating and drinking I would have been just convincing myself that I was doing really well, when if fact I wasn't. Duromine gives you that window of opportunity to eat right, and yes, you may have to force yourself to eat 3,4 maybe 5 times a day but in reality that is what the body required to loose weight, it needs to not go into starvation mode so when you do eat it keeps as much fat from the food to think that it needs that to live. Just don't be the one that writes in a forum that you have been off Duromine and you have put all the weight back on plus more.The length of time you are on it (3 months max) is enough to break any unhealthy habits and gain new ones. Exercise is a must in eyes, it aids the tablet and also the other health benefits are monumental. Good luck and rock on, stay fab :)
     
    JennyGordonii likes this.
Loading...